Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Do not ejaculate when having orgasm. Taking Rapiflow. Reason for ejaculation problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2608 Questions
Question
Hi, 2 weeks ago I had to go to the hospital due to my prostate, I could not pee. At emergency room they put a bag on my leg that I kept for a few days until the Urologyst gave me a medication called Rapaflow. I am taking them and so far I am doing good, but the problem when I have an orgasmo, I don;t ejecalute and I am worry now. Can u tell me why? please and what should I do?
Posted Sun, 26 Aug 2012 in Men Sexual Problems
 
 
Answered by Dr. Harish Naik 4 hours later
Hi,
Welcome to XXXXXXX
Rapaflow contains silodosin, it is in a group of drugs called alpha-adrenergic blockers. Silodosin helps relax the muscles in the prostate and bladder neck, making it easier to urinate.
Contraction of vas deferens and related organs which result in ejaculation are coordinated through alfa receptors, alfa receptors can inhibit ejaculation.
I advice you to see the urologist and discuss with him, these drugs are useful in providing treating prostatic hyperplasia, I advice you not to stop the drug on your own.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor